Kansas, 2015

Tornado and Hail in Kansas, June 4, 2015

June 4, 2015 · NWS GLD · 11 events in 4 counties and zones

During the evening severe storms across Northwest Kansas produced hail up to three inches in diameter in far southern Gove County and a tornado near Rexford.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

During the evening severe storms across Northwest Kansas produced hail up to three inches in diameter in far southern Gove County and a tornado near Rexford.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Jun 4, 6:25 PM CST, 20 minutes earlier.

Area forecast discussion, Jun 4, 6:25 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM MDT THU JUN 4 2015

.UPDATE...
ISSUED AT 625 PM MDT THU JUN 4 2015

FORECAST HAS BEEN UPDATED FOR THE ISSUANCE OF TORNADO WATCH 256
UNTIL 1 AM MDT. IN ADDITION...CONCERN IS GROWING FOR AREAS OF FOG
TONIGHT WITH DENSE FOG POSSIBLE ONCE AGAIN.

A FAVORABLE ENVIRONMENT FOR TORNADOES HAS DEVELOPED. STORMS HAVE
BEEN ISOLATED IN NATURE SO FAR BUT A FEW ADDITION STORMS COULD
FIRE ALONG THE FRONT AND VARIOUS OUTFLOW BOUNDARIES PRESENT. ALL
MODES OF SEVERE WEATHER ARE POSSIBLE WITH THESE STORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 152 PM MDT THU JUN 4 2015

MAIN FORECAST CONCERNS FOR THIS PERIOD WILL BE SEVERE THUNDERSTORM
POTENTIAL TONIGHT...DEVELOPMENT OF FOG OVERNIGHT...AND SEVERE
POTENTIAL AGAIN TOMORROW.

RAP 500 MB ANALYSIS SHOWED A RIDGE ACROSS THE CENTRAL AND SOUTHERN
PLAINS THAT WAS BEGINNING TO BREAK DOWN AS A HIGH AMPLITUDE UPPER
LEVEL TROUGH BEGAN TO PUSH ACROSS THE WESTERN THIRD OF THE CONUS.
WV/IR/VIS IMAGERY SHOWED CONVECTION BEGINNING TO MATURE IN CENTRAL
NEBRASKA BEHIND A LARGER MCS SYSTEM THAT WAS POSITIONED OVER EASTERN
KANSAS. SURFACE METARS ACROSS THE HIGH PLAINS SHOWED A BOUNDARY
POSITIONED FROM TRIBUNE TO HILL CITY AND NORTHWARD INTO
NEBRASKA...WHICH IS WHERE CONVECTION WAS FIRING THIS
AFTERNOON.

HIRES ARW AND NMM MODELS INDICATE CONVECTION FIRING ALONG THE
SURFACE BOUNDARY IN THE EASTERN PORTION OF THE FORECAST AREA
SOMETIME LATE THIS AFTERNOON INTO THE EVENING...AND PUSH EASTWARD
OUT OF THE FORECAST AREA. THIS AREA HAS THE GREATEST LOW TO MID
LEVEL JET SUPPORT WITH CONVERGENCE OF SLOWER MOVING AIR ALOFT...SO
CONVECTION SHOULD NOT HAVE A PROBLEM GETTING GOING.  NAM HAS RAIN
BUILDING INTO THE FORECAST AREA AND LASTING THROUGHOUT TONIGHT INTO
THE OVERNIGHT HOURS...BUT THE ARW SEEMED TO CAPTURE THE CONVECTION
FROM THE PREVIOUS DAY SOMEWHAT CORRECTLY...SO SIDED WITH THIS MODEL
FOR THE SHORT TERM FORECAST PERIOD.  EXPECTING THE CONVECTION TO
PUSH NORTHWARD OUT OF THE FORECAST AREA AFTER MIDNIGHT TONIGHT.
HOWEVER DEPENDING ON HOW MUCH THE CONVERGENCE ZONE MOVES...STORMS
THAT DEVELOP COULD BE SLOW MOVING AND PRODUCE A LOT OF HEAVY
RAINFALL IN COMBINATION WITH LARGE HAIL AND DAMAGING WINDS.  PW
VALUES BETWEEN 1 AND 1.4 INCHES ACROSS THE AREA ARE WITHIN THE 99TH
PERCENTILE FOR JUNE ACROSS THE FORECAST AREA...AND IN COMBINATION
WITH STORM MOTIONS IN THE NORTHEAST OF 10-15 KTS...FLASH FLOODING
IN SLOW MOVING THUNDERSTORMS IS POSSIBLE.

DEPENDING ON THE MODEL SOLUTION...SOME FORECASTS INDICATE A SIMILAR
SET UP TO YESTERDAY WITH CONVECTION FIRING IN EASTERN COLORADO AND
MOVING ACROSS THE FORECAST AREA...YET THE HIRES WRF MEMBERS DID NOT
HAVE THIS OCCURRING.  RATHER...CONVECTION IN COLORADO MOVES TO THE
NORTH AND STAYS OUT OF THE MAJORITY OF THE FORECAST AREA.  LEFT
CHANCES FOR PRECIPITATION IN THE FORECAST...MAINLY FOR LOCATIONS
NORTH OF INTERSTATE 70 WHERE THE LINGERING CONVERGENCE ZONE WILL BE
LOCATED. FOG WILL DEVELOP ONCE AGAIN OVERNIGHT...MAINLY FOR EASTERN
COLORADO WITH THE STRONG EASTERLY SURFACE WIND COMPONENT AND HIGH
DEW POINT VALUES IN THE UPPER 50S TO LOWER 60S.

A SURFACE BOUNDARY WILL REMAIN IN PLACE ACROSS THE TRI STATE AREA ON
A LINE FROM GOVE KANSAS TO AKRON COLORADO FRIDAY AFTERNOON...WHICH
WILL BRING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH SOME
POSSIBLY BECOMING SEVERE.  GOOD UPPER LEVEL INDICES WITH LOW TO MID
LEVEL JET SUPPORT AND A SERIES OF SHORTWAVE TROUGHS WILL MAKE SEVERE
THUNDERSTORMS POSSIBLE YET AGAIN.  THE MAIN CONVERGENCE ZONE TO GET
STORMS INITIATING WILL BE IN EASTERN COLORADO AND WILL MOVE TO THE
EAST FOR THE COLORADO FORECAST ZONES. WITH HIGH PW VALUES...FLASH
FLOODING IS POSSIBLE AGAIN WITH STRONGER STORMS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 235 PM MDT THU JUN 4 2015

FRIDAY NIGHT...FAIRLY GOOD AGREEMENT THAT TWO PLUMES OF HIGH
PRECIPITABLE WATER (ONE ORIGINATING FROM HURRICANE BLANCA OFF THE
CALIFORNIA COAST AND ANOTHER MOVING INTO WEST TEXAS FROM CENTRAL
MEXICO) CONVERGE ON THE AREA VERY EARLY IN THE EVENING THEN LIFT
NORTH THROUGH MIDNIGHT WITH DRIER AIR MOVING IN BEHIND IT. HAVE
INCLUDED MENTION OF HEAVY RAINFALL WITH HIGHER POPS...GENERALLY
ALONG AND NORTH OF THE INTERSTATE THROUGH THE EVENING HOURS. LOW
TEMPERATURES IN THE MID 50S TO NEAR 60 IN FAR EASTERN COLORADO WITH
LOW TO MID 60S EAST OF THE CO/KS BORDER.

SATURDAY-SATURDAY NIGHT...SHOULD SEE A QUIET PERIOD SATURDAY MORNING
BEFORE ANOTHER WEATHER DISTURBANCE AND INCREASE IN MID LEVEL
MOISTURE REACHES THE NORTHERN/NORTHWESTERN 2/3 OF THE AREA FROM THE
SOUTH-SOUTHWEST AROUND THE PERIPHERY OF UPPER HIGH IN TEXAS AND
LOW PRESSURE OVER SOUTHERN NEVADA. THIS WILL BRING AN INCREASING
CHANCE OF THUNDERSTORMS TO THE AREA. THIS FIRST WAVE LOOKS TO LIFT
NORTHEAST OUT OF THE AREA EARLY IN THE EVENING BUT ANOTHER MOVES
IN BY MIDNIGHT CONTINUING THE THREAT FOR PRECIPITATION. SHOULD SEE
A DECREASE IN PRECIPITATION CHANCES AFTER MIDNIGHT AS NORTHWEST
WINDS AND DRIER AIR SLOWLY MOVES IN FROM THE NORTHWEST. HIGH
TEMPERATURES IN THE 80S EXCEPT 90S FROM OBERLIN TO COLBY AND GOVE
EAST. LOW TEMPERATURES IN THE MID TO UPPER 50S IN FAR EASTERN
COLORADO TO THE LOW TO MID 60S IN WESTERN KANSAS/FAR SOUTHWEST
NEBRASKA.

SUNDAY-SUNDAY NIGHT...UPPER HIGH PRESSURE CENTER SLIDES SOUTH INTO
SOUTHERN TEXAS AS AN UPPER TROUGH SLIGHTLY INFLUENCES THE AREA WITH
ANOTHER UPPER LOW OVER PARTS OF NEVADA/UTAH. FORECAST AREA CAUGHT IN
BETWEEN WEATHER DISTURBANCES JUST TO THE SOUTHEAST AND NORTHWEST OF
THE AREA. SURPRISINGLY GOOD AGREEMENT BETWEEN NAM/GFS ON THESE
SUBTLE FEATURES AND WILL GO WITH SLIGHT CHANCE POPS FOR ABOVE
MENTIONED LOCATIONS AROUND 18Z WITH INCREASING CHANCES DURING THE
AFTERNOON AS BETTER ENERGY/MOISTURE MOVE IN FROM THE SOUTHWEST.
HIGH TEMPERATURES IN THE MID 70S TO AROUND 80 IN FAR EASTERN
COLORADO...LOW TO MID 80S ELSEWHERE. LOW TEMPERATURES IN THE LOW
TO MID 50S WEST...MID 50S TO LOW 60S EAST.

MONDAY...CANT RULE OUT A FEW AFTERNOON AND EVENING THUNDERSTORMS. AM
HESITANT IN THE GRIDS I WAS GIVEN POP-WISE AS THERE IS QUITE A BIT
OF DRY AIR IN THE MID LEVELS OVER THE AREA...ESPECIALLY MONDAY
NIGHT. AFTERNOON TEMPERATURES IN THE MID 70S TO LOW 80S (WEST TO
EAST) WITH LOW TEMPERATURES IN THE LOW 50S TO LOW 60S (WEST TO
EAST).

TUESDAY...CURRENTLY HAVE SLIGHT CHANCE POPS GOING ACROSS THE
SOUTHEAST 1/3 OF THE AREA DURING THE PERIOD BUT GIVEN AMOUNT OF DRY
AIR THIS MAY BE OVERDONE AND WE COULD BE PRECIP FREE. HIGH
TEMPERATURES IN THE LOW TO MID 80S WITH LOW TEMPERATURES IN THE MID
50S TO LOW 60S.

WEDNESDAY...DRY WEATHER CURRENTLY EXPECTED DURING THE DAY WITH
ECMWF/GFS BRINGING INCREASING MOISTURE AND SLIGHTLY BETTER CHANCES
OF PRECIP TO THE AREA DURING THE NIGHT. HIGH TEMPERATURES IN THE LOW
TO MID 80S WITH LOWS IN THE MID 50S TO LOW 60S.

THURSDAY...LOOKS LIKE ACTIVE WEATHER RETURNS TO THE AREA AS MOISTURE
CONTINUES TO RISE AHEAD OF AN APPROACHING SERIES OF WEATHER
DISTURBANCES FROM THE WEST. HIGH TEMPERATURES IN THE LOW TO MID 80S
WITH LOW TEMPERATURES IN THE MID 50S TO LOW 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 556 PM MDT THU JUN 4 2015

COMPLICATED TAF FORECAST THIS RUN DUE TO ISOLATED THUNDERSTORM
DEVELOPMENT. LEFT OUT A PREVAILING TSRA MENTION DUE TO SLOW STORM
MOVEMENTS AND ISOLATED NATURE. ON THE CONTRARY...DO FEEL QUITE
CONFIDENT IN LIFR CEILINGS FROM STRATUS AND LOW VISIBILITY FROM
FOG ALONG THE COLORADO BORDER. CONDITIONS SHOULD RAPIDLY
DETERIORATE AROUND/JUST AFTER MIDNIGHT WITH THE WORST CONDITIONS
AROUND SUNRISE. CONDITIONS SHOULD BE SLOW TO IMPROVE TOMORROW
MORNING. ADDITIONAL SHOWERS/STORM DEVELOPMENT POSSIBLE TOMORROW
AFTERNOON BUT PRIMARY INITIATION SHOULD OCCUR FIRST OVER COLORADO.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...RRH
SHORT TERM...MK
LONG TERM...99
AVIATION...RRH
Hazardous weather outlook, Jun 4, 6:20 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT THU JUN 4 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-060030-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
620 PM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING
ACROSS THE TRI-STATE REGION. SOME STORMS WILL BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING AS THE MAIN
THREATS.

AREAS OF FOG WILL DEVELOP LATE TONIGHT...GENERALLY ALONG AND EAST
OF THE COLORADO BORDER. VISIBILITIES LESS THAN ONE HALF MILE ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
THE TRI-STATE AREA ON FRIDAY AND SATURDAY...PRIMARILY ALONG AND
NORTH OF INTERSTATE 70. ALL MODES OF SEVERE WEATHER ARE POSSIBLE
INCLUDING LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 4, 6:21 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM CDT THU JUN 4 2015

KSZ002-NEZ080-081-050100-
RAWLINS KS-HITCHCOCK NE-RED WILLOW NE-
721 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAWLINS...
SOUTHEASTERN HITCHCOCK AND SOUTHWESTERN RED WILLOW COUNTIES UNTIL 800
PM CDT...

AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF LUDELL...OR 7 MILES NORTHEAST OF ATWOOD...MOVING NORTH
AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 4013 10065 4000 10072 4000 10074 3997 10074
      3974 10086 3987 10112 4023 10102
TIME...MOT...LOC 0021Z 199DEG 16KT 3991 10098

BULLER
Special weather statement, Jun 4, 6:24 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
724 PM CDT THU JUN 4 2015

KSZ029-050115-
GOVE KS-
724 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOVE COUNTY UNTIL
815 PM CDT...

AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PENDENNIS...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3870 10019 3870 10047 3902 10038 3896 10015
      3876 10015
TIME...MOT...LOC 0024Z 199DEG 16KT 3870 10034

BULLER
Special weather statement, Jun 4, 6:40 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
740 PM CDT THU JUN 4 2015

KSZ029-050115-
GOVE KS-
740 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOVE COUNTY UNTIL
815 PM CDT...

AT 740 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF UTICA...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN GOVE
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WEST CENTRAL
KANSAS.

LAT...LON 3870 10045 3896 10042 3896 10017 3870 10016
TIME...MOT...LOC 0040Z 240DEG 49KT 3877 10024

MENTZER

The radar

The Goodland radar (KGLD), 79 km away, was scanning. The volume nearest the first event began at 00:42 UTC.

Open the radar archive at this moment

Event by event

10 hail, 1 tornado. Local standard time, as filed.

Hail, Rawlins

When
June 4, 6:45 PM CST
Where
Rawlins County, 2.68 mi S of Ludell
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
39.812, -100.977

Hail, Rawlins

When
June 4, 6:47 PM CST
Where
Rawlins County, 0.58 mi E of Ludell
Measured
2.5 in hail
Reported by
Law Enforcement
Coordinates
39.850, -100.959

Rawlins county dispatch received a report of golf ball to tennis ball size hail near Ludell.

Hail, Rawlins

When
June 4, 7:01 PM CST
Where
Rawlins County, 4.22 mi SE of Ludell
Measured
1.75 in hail
Reported by
Storm Chaser
Coordinates
39.813, -100.906

Hail, Gove

When
June 4, 7:10 PM CST
Where
Gove County, 18.49 mi SSE of Gove
Measured
3 in hail
Reported by
Storm Chaser
Coordinates
38.699, -100.360

Craters in the ground from the hail measured post storm by a storm chaser.

Hail, Gove

When
June 4, 8:25 PM CST
Where
Gove County, 5.97 mi ESE of Gove
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
38.928, -100.373

Lots of nickel to quarter size hail with some pieces up to 2 inches in diameter.

Hail, Gove

When
June 4, 8:25 PM CST
Where
Gove County, 0.66 mi S of Grainfield
Measured
1.25 in hail
Reported by
Fire Department/Rescue
Coordinates
39.110, -100.470

Hail, Sheridan

When
June 4, 8:43 PM CST
Where
Sheridan County, 0.69 mi N of Selden
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.540, -100.570

Hail, Sheridan

When
June 4, 8:46 PM CST
Where
Sheridan County, 1.83 mi NE of Selden
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.552, -100.550

Nickel to quarter size hail on Highway 83.

Tornado, Sheridan

When
June 4, 8:53 PM CST to 8:57 PM CST
Where
Sheridan County, 4.85 mi W of Selden to 4.8 mi W of Selden
Rating
EF0
Path length
0.6 mi
Path width
25 yd
Reported by
Trained Spotter
Coordinates
39.520, -100.660

A brief tornado was reported west of Selden near Highway 83.

Hail, Sheridan

When
June 4, 10:10 PM CST
Where
Sheridan County, 3.29 mi ENE of Seguin
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.350, -100.524

Hail, Wallace

When
June 4, 9:46 PM MST
Where
Wallace County, 6.91 mi S of Sharon Spgs Arpt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
38.750, -101.743

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2015Every state in 2015This day in weather historyThe tornado archive for Kansas, 2015Warnings in Kansas, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581972, 581973, 581974, 581989, 581991, 581992, 581994, 581995, 582530, 581996, 581998.